# SDR SWIA202161947

- Difficulty date: August 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR HYDRAULIC SYSTEM #1 PCU FAILED BACKLASH AT 0.440" AND FAILED LEAK CHECK.   (C-CHECK RO 10-22-21)   REMOVED AND INSTALLED SERVICEABLE, P/N 51000-9, R/H ELEVATOR HYDRAULIC SYSTEM #1 PCU. REF. CRJ900 AMM 27-33-01-000-801 (A01) AND AMM 27-33-01-400-801 (A01). SEE CONTINUE CARD FOR MAINTENANCE PERFORMED. / COMPLIED WITH SKYWEST TASK CARD 27-320-1003-SKY. / OPS. TEST / TORQUE WRENCH TUC8609, CAL DUE 31-AUG-22
